Hello, I have 2 months taking Letairis, but I'm also taking Revatio 60mls a day and I'm on Remoduling so I want to know if you guys know if the side effects can be worst of the people taking just Letairis?
9 Oct 2009
I haven't taken these medicines myself so I don't really know.
The known side effects of Letairis is:
Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Letairis:
Constipation; flushing; nose or throat irritation; stomach pain or upset; stuffy nose.
Seek medical attention right away if any of these SEVERE side effects occur when using Letairis:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); dark urine; fever; fluid retention; irregular heartbeat; loss of appetite; nausea; pale stools; severe or persistent stomach pain; shortness of breath; sudden weight gain; swelling (eg, of the arms, legs, hands, feet); unusual bruising or bleeding; unusual tiredness or weakness; vomiting; yellowing of the skin or eyes.
As for taking these 3 medicines together - there are no known interactions between them.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was taking revatio for pulmonary hypertension and I began swelling.After I stopped taking it I still remained swollen until I took lasix.
1 answer • 2 Aug 2009
the cost of this medication is &1,400.00 - medicare will not cover the medication. My mother is now at home, leaving with my dad who is also ...
1 answer • 16 Jun 2010
I was prescribed revatio for pah. How long after starting medication with Revatio does it take to notice any results?
2 answers • 24 Dec 2010
ca n a persons liter go down from 4 when heavy exertion go down to 2
1 answer • 3 Mar 2013
Is revatio Sildenafil any differen to Sildenafil from Bristol labs. Using for pulmonary hypertensio?
Been taking for 4 years 3x20 mg revatio now on 3x50 mg of Sildenafil from Bristol labs am concerned that drug is equivalent
0 answers • 18 May 2015